Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Soreness in knees, jelly like sensation, vomiting, cough, mucus like, leg pain, soreness in throat. Why?

GOOD DAY
MY NAME IS THULISILE KHUMALO I JUST TURNED 30 AND A MOTHER OF FOUR(4) BEAUTIFUL KIDS. I HAVE THE FOLLOWING SYMPTOMS,1 SORE KNEES WHEN I AM SITTING AND WHE I WALK THEY ARE LIKE JELLY,2 I COUGH EVERY 3RD OR 4TH DAY UNTIL MY TROAT BECOMES SORE AND THERE IS A LOT OF MUCUS THAT COMES OUT AND EVENTUALLY I WILL VOMIT AND THE COUGH LASTS ABOT 45 MINUTES TO AN HOUR AND LASTLY,3 WHERE MY BODY MEETS MY LEGS IT`S SORE I LIMP WHEN I WALK. I WANT TO KNOW WHAT CAISES ALL THIS AND WHAT IS THE CURE.

KIND REGARDS,
THULISILE
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Orthopaedic Surgeon 's  Response
1.Get x ray chest PA view done. Complete blood count,throat swab culture,serum calciuml evel,urine for biochemical examination.
2.take some cough expectorant twice a day,do saline gargles
3.take cacium supplements,multivitamins,mild anti-inflammatory medicine
4.consult physician with test reports
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor